Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE: More info please...stressed bridgey1128

Posted by headachequeen on October 1, 2004, at 20:41:59

In reply to RE: More info please...stressed, posted by bridgey1128 on October 1, 2004, at 18:48:20

> I have found that when I am having withdrawl symptoms with the Topamax..I hallucinate.

A while ago I had to quit taking Topomax and Tegritol both for some tests they wanted to do..
there were no withdrawal symptoms other than me muttering and growling because the seizures started in right away of course, two and three a night, every night until I started back on Teg and Topomax and worked back up to a controlling dose...
hallucinate? no but I did daydream about strangling the person whose idea it was to do the tests without the anti-seizure meds... does that count???
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20040927/msgs/398060.html